# SDR DALA2025091706835

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 97,161 hours, 18,280 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AFT FLAP LOWER SURFACE AT 30" FROM OTBD FAIRING INBD SIDE FOUND DENTED.  RT WING INBD AFT FLAP LOWER SURFACE AT 30" FROM OTBD FAIRING INBD SIDE DENT REPAIRED IAW SRM 51-70-10-2R-3,  SRM 57- 53-01-2R-1, AND SRM 51-70-10-2R. (1201666)
